# SDR ASAA0570017

- Difficulty date: April 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- System (JASC): 5245 · Air Conditioning Doors
- Part: Doubler
- Part number: 149A72442
- Condition: Worn
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK, FOUND RIGHT AC BAY DOOR FORWARD INNER DOUBLER WORN.  REPAIRED IAW SRM 53-40-71.  (M)
